How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 31222
Experience:  Years of outpatient experience treating dermatological problems
18722459
Type Your Dermatology Question Here...
Dr. Chip is online now

Hello

Customer Question

Hello i am 23 years old guy and i am struggling with red rash on my face. I have been going to medical center couple times and the medicine they give me doesn`t make that bad skin to go away. I was using some antibiotics and the powder called Zineryt. Zineryt made rash to go away but after some days i got it back. Now i am not using it for two days and my skin looks bad again.

Submitted: 2 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 2 years ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Chip replied 2 years ago.
Hi Sorry for the delay but your question just became available to me. Were these oral antibiotics you were given, and, if so, what were they?
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 31222
Experience: Years of outpatient experience treating dermatological problems
Dr. Chip and other Dermatology Specialists are ready to help you
Expert:  Dr. Chip replied 2 years ago.
Just use respond to expert to reply
Customer: replied 2 years ago.

Yes i used oral antibiotics called "amoxicillin".

It made my skin dark red and less visible but after some days redness appeared again. After that i started to use Zineryt for 12 weeks.

I have already used 2 bottles of 30ml and every since i am using it that redness is fading away and then goes back again and if i stop using it my skin starts to look like in picture above.

Expert:  Dr. Chip replied 2 years ago.
OK--it this tender at all or is it itchy?
Customer: replied 2 years ago.

sometimes it itches but rarely and now its tender i guess

Expert:  Dr. Chip replied 2 years ago.
OK. This looks to me like a fungal infection rather than a bacterial one and antibiotics wouldn't help with that. What I would do is give you a prescription for clortrimazole cream three times a day for two weeks. You should ask your doctors for that.
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 31222
Experience: Years of outpatient experience treating dermatological problems
Dr. Chip and other Dermatology Specialists are ready to help you
Customer: replied 2 years ago.

Many thanks Dr. Will go tomorrow to see a nurse and will try to get some clortrimazole cream.

And i hope this infection is not serious and it will finally help me to get rid of that redness.

Expert:  Dr. Chip replied 2 years ago.
Not serious and it should take care of the problem but keep in touch and let me know how it goes